# SDR CALA2022113003257

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 104,479 hours, 10,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: L2 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EPAS BATTERY OP TEST FAIL GREEN TEST LT DOES NOT COME ON. TRANSFER. BATTERY REPLACED SERVICEABLE. CABIN DOOR L2 EPAS BATTERY REPLACED AND EPAS BATTERY OPERATIONAL TEST CARRIED OUT WITH NORMAL RESULT.
